I was wondering if anyone has ever experienced using vagisil on and off for a week or so and then had a feeling of numbness begin after that time. I may have had a yeast infection, was given generic drugs for it and reacted badly by getting hives or something like it. I still have some itch and put a little vagisil on it and it burned like crazy for about a minute or two and then that whole area felt numb. I washed it off but of course it still feels numb. Can anybody relate?? It used to feel good and would take care of the itch...not anymore. What happened? Any ideas?
Okay, so Ive been using vagisil and it started numbness in my vagina. Yeah it does cause numbeness. I think it'ss supposed to. Don't wash it off. That's a painful feeling when you're touching something numb. It's okay that it's numb. It should be. I think. For me it's always numb. And it burns like FUCKKKK for 2-minuets. Then stops and makes the pain go away. But now it's still HURTING like CRAZYYYYYYYYYYYYY. it feels like hot spicy **** in there. and it burns. Kinda like when u have a sore throat and you swallow. That's how I feel in my hole of the vagina. PAIN how can this pain stop? can it stop from using vagisil? and does vagisil cure the pain or just numb it? HELP
I've used vagisil before and almost never felt numbness. Or maybe the itch was just to much to feel the numbness but I've been using it on n off for about 3 days and the numbness feels weird! Help!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.